{"id":4612121919597,"title":"Nurofen Joint \u0026 Back Max 24 Tablets 512mg","handle":"nurofen-joint-back-max-24-tablets-512mg-4001715","description":"\u003cul\u003e\n\u003cli class=\"product-info-block__content-item\"\u003e\u003cspan\u003eSodium Ibuprofen\u003c\/span\u003e\u003c\/li\u003e\n\u003cli class=\"product-info-block__content-item\"\u003e\u003cspan\u003e 512mg\u003c\/span\u003e\u003c\/li\u003e\n\u003cli class=\"product-info-block__content-item\"\u003e\u003cspan\u003e Pain relief for up to 8 hours\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003c!-- TABS --\u003e\n\u003ch5\u003eDescription\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e\u003cem\u003e\u003cstrong\u003eNurofen Joint \u0026amp; Back Max 24 Tablets 512mg\u003c\/strong\u003e\u003c\/em\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan\u003eNurofen Pain Relief 512mg Max Strength Tablets are for the symptomatic relief of mild to moderate pain, such as headache, backache, period pain, dental pain, neuralgia, rheumatic and muscular pain, the pain of non-serious arthritis, migraine, cold and flu symptoms, sore throat and fever. Let Nurofen Pain Relief 512mg Max Strength Tablets get to work quickly, to help you get on with living life.\u003c\/span\u003e\u003c\/p\u003e\n\u003ch5\u003eIngredients\u003c\/h5\u003e\n\u003cp\u003e\u003cspan\u003eEach tablet contains the active ingredient Ibuprofen 400mg (as Sodium Ibuprofen 512mg)\u003c\/span\u003e\u003cbr\u003e\u003cbr\u003e\u003cspan\u003eOther ingredients: Croscarmellose sodium, Xylitol, Microcrystalline cellulose, Magnesium stearate, Colloidal anhydrous silica, Carmellose sodium, Talc, Acacia spray dried, Sucrose, Titanium dioxide (E 171), Macrogol 6000 powder, and Red ink (contains Shellac, Iron Oxide Red (E 172), Propylene Glycol, Ammonium Hydroxide (E527), Simethicone)\u003c\/span\u003e\u003c\/p\u003e\n\u003ch5\u003eDirections\u003c\/h5\u003e\n\u003cp\u003e\u003cspan\u003eFor oral administration and short term use only. Adults and children from 12 years: Take 1 caplet with water, every 4 to 6 hours up to three times a day as necessary (maximum 3 caplet in 24 hours). Do not give Nurofen Joint \u0026amp; Back 512mg Tablets ets to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years. For detailed dosing instructions please refer to the product leaflet.\u003c\/span\u003e\u003c\/p\u003e\n\u003ch5\u003eMore Info\u003c\/h5\u003e\n\u003cp\u003e\u003cspan\u003eDo not take more medicine than the label tells you to. Do not take if you: Have or have had two or more episodes of stomach ulcer, perforation or bleeding. Are allergic to ibuporfen or any other ingredients of the products, aspirin or other related painkillers. Are taking other NSAID painkillers, or aspirin with the daily dose above 75mg. Keep all medicines out of the sight and reach of children.\u003c\/span\u003e\u003c\/p\u003e\n\u003ch5\u003eReviews\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003c!-- \/TABS --\u003e","published_at":"2021-01-18T10:11:46+00:00","created_at":"2020-05-06T15:56:32+01:00","vendor":"Nurofen","type":"Pharmacy","tags":["Body Area_Back","Brand_Nurofen","Category_Pain Relief","Condition_Back Pain","Condition_Joint \u0026 Muscle Pain","Format_Tablets \u0026 Capsules","Ibuprofen","Pain Relief Oral","Postage_Packet","StandardVAT"],"price":1200,"price_min":1200,"price_max":1200,"available":true,"price_varies":false,"compare_at_price":0,"compare_at_price_min":0,"compare_at_price_max":0,"compare_at_price_varies":false,"variants":[{"id":32392651145325,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"4001715","requires_shipping":true,"taxable":true,"featured_image":null,"available":true,"name":"Nurofen Joint \u0026 Back Max 24 Tablets 512mg","public_title":null,"options":["Default Title"],"price":1200,"weight":500,"compare_at_price":0,"inventory_quantity":49,"inventory_management":"shopify","inventory_policy":"deny","barcode":"5000158106529","requires_selling_plan":false,"selling_plan_allocations":[]}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/Nurofen_Max_Strength_Joint_and_Back_Pain_Relief_512mg_-_24_Tablets_30.jpg?v=1588776993","\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/5000158106529_t22.png?v=1643345744","\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/5000158106529_t20.png?v=1643345759"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/Nurofen_Max_Strength_Joint_and_Back_Pain_Relief_512mg_-_24_Tablets_30.jpg?v=1588776993","options":["Title"],"media":[{"alt":"Nurofen Joint \u0026 Back Max 24 Tablets 512mg","id":6949433770093,"position":1,"preview_image":{"aspect_ratio":1.0,"height":450,"width":450,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/Nurofen_Max_Strength_Joint_and_Back_Pain_Relief_512mg_-_24_Tablets_30.jpg?v=1588776993"},"aspect_ratio":1.0,"height":450,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/Nurofen_Max_Strength_Joint_and_Back_Pain_Relief_512mg_-_24_Tablets_30.jpg?v=1588776993","width":450},{"alt":"Nurofen Joint \u0026 Back Max 24 Tablets 512mg","id":20978858590317,"position":2,"preview_image":{"aspect_ratio":1.0,"height":500,"width":500,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/5000158106529_t22.png?v=1643345744"},"aspect_ratio":1.0,"height":500,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/5000158106529_t22.png?v=1643345744","width":500},{"alt":"Nurofen Joint \u0026 Back Max 24 Tablets 512mg","id":20978858721389,"position":3,"preview_image":{"aspect_ratio":1.0,"height":500,"width":500,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/5000158106529_t20.png?v=1643345759"},"aspect_ratio":1.0,"height":500,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/5000158106529_t20.png?v=1643345759","width":500}],"requires_selling_plan":false,"selling_plan_groups":[],"content":"\u003cul\u003e\n\u003cli class=\"product-info-block__content-item\"\u003e\u003cspan\u003eSodium Ibuprofen\u003c\/span\u003e\u003c\/li\u003e\n\u003cli class=\"product-info-block__content-item\"\u003e\u003cspan\u003e 512mg\u003c\/span\u003e\u003c\/li\u003e\n\u003cli class=\"product-info-block__content-item\"\u003e\u003cspan\u003e Pain relief for up to 8 hours\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003c!-- TABS --\u003e\n\u003ch5\u003eDescription\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e\u003cem\u003e\u003cstrong\u003eNurofen Joint \u0026amp; Back Max 24 Tablets 512mg\u003c\/strong\u003e\u003c\/em\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan\u003eNurofen Pain Relief 512mg Max Strength Tablets are for the symptomatic relief of mild to moderate pain, such as headache, backache, period pain, dental pain, neuralgia, rheumatic and muscular pain, the pain of non-serious arthritis, migraine, cold and flu symptoms, sore throat and fever. Let Nurofen Pain Relief 512mg Max Strength Tablets get to work quickly, to help you get on with living life.\u003c\/span\u003e\u003c\/p\u003e\n\u003ch5\u003eIngredients\u003c\/h5\u003e\n\u003cp\u003e\u003cspan\u003eEach tablet contains the active ingredient Ibuprofen 400mg (as Sodium Ibuprofen 512mg)\u003c\/span\u003e\u003cbr\u003e\u003cbr\u003e\u003cspan\u003eOther ingredients: Croscarmellose sodium, Xylitol, Microcrystalline cellulose, Magnesium stearate, Colloidal anhydrous silica, Carmellose sodium, Talc, Acacia spray dried, Sucrose, Titanium dioxide (E 171), Macrogol 6000 powder, and Red ink (contains Shellac, Iron Oxide Red (E 172), Propylene Glycol, Ammonium Hydroxide (E527), Simethicone)\u003c\/span\u003e\u003c\/p\u003e\n\u003ch5\u003eDirections\u003c\/h5\u003e\n\u003cp\u003e\u003cspan\u003eFor oral administration and short term use only. Adults and children from 12 years: Take 1 caplet with water, every 4 to 6 hours up to three times a day as necessary (maximum 3 caplet in 24 hours). Do not give Nurofen Joint \u0026amp; Back 512mg Tablets ets to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years. For detailed dosing instructions please refer to the product leaflet.\u003c\/span\u003e\u003c\/p\u003e\n\u003ch5\u003eMore Info\u003c\/h5\u003e\n\u003cp\u003e\u003cspan\u003eDo not take more medicine than the label tells you to. Do not take if you: Have or have had two or more episodes of stomach ulcer, perforation or bleeding. Are allergic to ibuporfen or any other ingredients of the products, aspirin or other related painkillers. Are taking other NSAID painkillers, or aspirin with the daily dose above 75mg. Keep all medicines out of the sight and reach of children.\u003c\/span\u003e\u003c\/p\u003e\n\u003ch5\u003eReviews\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003c!-- \/TABS --\u003e"}

Nurofen Joint & Back Max 24 Tablets 512mg

Product Description
$12.00
Maximum quantity available reached.
  • Sodium Ibuprofen
  • 512mg
  • Pain relief for up to 8 hours
Item Number: 4001715
Brand: Nurofen

and

Nurofen Joint & Back Max 24 Tablets 512mg

Nurofen Pain Relief 512mg Max Strength Tablets are for the symptomatic relief of mild to moderate pain, such as headache, backache, period pain, dental pain, neuralgia, rheumatic and muscular pain, the pain of non-serious arthritis, migraine, cold and flu symptoms, sore throat and fever. Let Nurofen Pain Relief 512mg Max Strength Tablets get to work quickly, to help you get on with living life.

Each tablet contains the active ingredient Ibuprofen 400mg (as Sodium Ibuprofen 512mg)

Other ingredients: Croscarmellose sodium, Xylitol, Microcrystalline cellulose, Magnesium stearate, Colloidal anhydrous silica, Carmellose sodium, Talc, Acacia spray dried, Sucrose, Titanium dioxide (E 171), Macrogol 6000 powder, and Red ink (contains Shellac, Iron Oxide Red (E 172), Propylene Glycol, Ammonium Hydroxide (E527), Simethicone)

For oral administration and short term use only. Adults and children from 12 years: Take 1 caplet with water, every 4 to 6 hours up to three times a day as necessary (maximum 3 caplet in 24 hours). Do not give Nurofen Joint & Back 512mg Tablets ets to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years. For detailed dosing instructions please refer to the product leaflet.

Do not take more medicine than the label tells you to. Do not take if you: Have or have had two or more episodes of stomach ulcer, perforation or bleeding. Are allergic to ibuporfen or any other ingredients of the products, aspirin or other related painkillers. Are taking other NSAID painkillers, or aspirin with the daily dose above 75mg. Keep all medicines out of the sight and reach of children.